# SDR REXA2015092600903

- Difficulty date: September 26, 2015
- Submitted: September 28, 2015
- Operation: Air carrier
- Aircraft: N602LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15151
- Aircraft time: 18,569 hours, 11,852 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SMOKE AFT LAVATORY WARNING DURING APPROACH 14000 FT.  FOLLOWED NON-NORMAL CHECKLIST & INSPECTED AFT LAVATORY NO SMOKE OR FUMES NOTED.  PERFORMED OPERATIONS TEST OF AFT LAVATORY SMOKE DETECT SYS IAW AMM 26-16-00.  NO DEFECTS NOTED, COULD NOT DUPLICATE.  OK FOR SERVICE.
